Abuse of diet pills has dangerous side effects: liver damage, kidney damage and diarrhea... Therefore, when using diet drugs, be careful!
Liver damage: Prolonged use of diet drugs will cause excessive burdens on the excretory system, including the liver and kidneys, which can have serious consequences.
Kidney problems: Bodybuilders' weight loss products burn fat and produce muscle, but can also cause serious health damage and kidney failure.
Diarrhea: Some ointments can actually cause diarrhea, which if continued can cause dehydration and electrolyte disturbances that can eventually affect the digestive system.
Insomnia is another side effect of diet pills, as many weight loss products contain stimulants that make you feel energetic and not sleepy at night.
Rectal bleeding: According to research, certain types of weight loss drugs can cause ischemia, also known as rectal bleeding.
Headaches are also a side effect of taking diet pills. If any of these symptoms occur, it is best to continue consulting your doctor.
High blood pressure: The mechanism of most current weight loss drugs increases rapidly, speeding up the metabolism and burning the accumulated fat, thus making the blood pressure and cardiovascular system work faster. What's more serious than normal is high blood pressure,